# SDR ASOA200801403

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 24,959 hours, 21,352 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT RETURN, RT THRUST REV UNLOCK MSG AT 22000FT, UNCOMMANDED YAW.  RT ENGINE SHUTDOWN IN FLIGHT.  EMERGENCY DECLARED.  A/C RETURNED TO ATL AFTER T/O.  REMOVED AND REPLACED BALL SCREW ACTUATOR IAW AMM 78-3201, OPS CHECK GOOD.   CLEARED, PLACARD REMOVED.
